In most cases, when the filler effect wears off, the face will return to its normal appearance. This means that if you had the filler to eliminate wrinkles, they would reappear; areas that experience volume loss will lose that volume again. You will have a follow-up checkup with your doctor to see how your face has adapted after treatment. Follow-up checkups are also the right time to tell your doctor about any adverse reactions you experience to help prevent further complications.
In some cases, medical professionals use fillers in areas where Botox may fail or be inadequate to lift or soften the skin, such as near the eyebrows or eyelids. Fillers prevent the improper application of Botox to these critical areas that can cause droopy eyebrows and eyelids. Fillers are the solution for adding support and plumping up sagging skin and lifting it. Fillers can stretch your skin a bit and make it look smoother.
However, as an adequate amount of fillers begin to disappear, your skin will be elastic enough to return back to its original shape before treatment. Many patients fear that when the effect of the filler wears off, they will look worse than before. While fillers can stretch the skin, it's elastic enough to return to its original shape before treatment. Anything that's too much isn't good for you either.
Overfilling an area can stretch soft tissue and cause the skin to sag. A good, experienced medical professional knows how to limit the amount of fillers you need to avoid these types of complications. Express your concerns about sagging skin to your doctor so that they can tell you about your concerns. Consult a trusted doctor who doesn't overdo it with fillers and stays away from failed fillers and from visiting a plastic surgeon for expensive plastic surgery to restore your face.
Receiving a diagnosis of diabetes or prediabetes can be intimidating. That's normal to want silky, smooth, flawless skin. Dermal filler won't cause skin to stretch or sag, once the filler breaks down naturally. The only case in which this would happen is if the face were overfilled with extreme amounts of dermal fillers, something we certainly don't do at Cityskin.
Most likely, he had his vitrasa done after just one week. When you did, it's likely that much of what you had was swelling, so the vitrasa may not have been injected in the places with the most filling. This has left a large part of the filler still on the face, hence the dents, bumps and swelling. Over time, the body will absorb the filler (approximately 8 months) and then everything will return to normal.
However, you can also opt for another round of vitrasa now that you can better see where the filling is, unlike what were probably swollen and unfilled areas before. This is why we recommend that people wait a minimum of 2 weeks before adjusting the fillers; otherwise, they will start correcting, overcorrecting and re-correcting. That said, these injectable treatments take a while to integrate into the tissues and it's normal for dermal filler to take up to two weeks to fully settle on the face.